# SDR UIEA2017041200543

- Difficulty date: April 12, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 91,715 hours, 17,976 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 202248013
- Part serial: 115531
- Condition: Inoperative
- Location: Outflow Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN AUTO INOPERATIVE EICAS.  FOLLOWED FIM 21-31 FT 806 TO BLOCK 42, R & I OUTFLOW VALVE ACTUATOR IAW AMM 21-31-04, OPS CHECKED AND BITE CHECKED GOOD.
